Has anyone heard of the side affects (such as fibromyalgia symptoms) being linked to Lupron treatments? Like a delayed reaction to Lupron?
My daughter's story
Lindsey, now 28 was given Lupron injections daily for 6 years ( ages 4-10yrs) to delay her early signs of puberty (Idiopathic True Sexual Precocity). When she was 15 she was diagnosed with ALL (Leukemia) and went through 28 months of Chemo treatment. After Chemo she was severally fatigued and seemed to have diminished cognitive abilities. She was put on Aderall when she was 18 and has since relied on that to help give her enough energy to get a job and lead a life. Oct-Nov 2011 she went through 4 surgeries for stones in her salivary glands. In Dec 2011 she began to feel fatigue which could not be relieved by the Aderall. In February 2012 (and since) she has been having severe joint pain, dizziness, hot flashes, foggy mind, more problems with cognitive skills etc.
We are searching for a diagnosis-is it Fibro? is there a link to her prevous treaments with Lupron or ALL?